Excess granulation tissue and hair loss following acitretin

  • Francesca Gaudiello Clinica Dermatologica. Università di Napoli Federico II, Italy.
  • Massimiliano Scalvenzi Clinica Dermatologica. Università di Napoli Federico II, Italy.
  • Lucia Gallo | luc.gallo@libero.it Clinica Dermatologica. Università di Napoli Federico II, Italy.
  • Nicola Balato Clinica Dermatologica. Università di Napoli Federico II, Italy.

Abstract

Retinoids are routinely used in dermatology for various clinical entities including acne vulgaris, rosacea, hypertrophic scars, strie distensae, psoriasis, disorders of dyskeratinization, cancer prevention and other chronic hyperkeratotic disorders. Oral acitretin therapy is effective in the treatment of psoriasis normalizing cellular differentiation and maturation but clinical side-effects are reported. We describe the occurrence of excess granulation tissue in the nails sulcus and noncicatricial universal alopecia in a psoriatic patient receiving oral acitretin.

Dimensions

Altmetric

PlumX Metrics

Downloads

Download data is not yet available.
Published
2011-02-04
Info
Issue
Section
Case Reports
Keywords:
psoriasis, acitretin, granulation tissue, alopecia
Statistics
  • Abstract views: 1975

  • PDF: 536
  • HTML: 302
How to Cite
Gaudiello, F., Scalvenzi, M., Gallo, L., & Balato, N. (2011). Excess granulation tissue and hair loss following acitretin. Dermatology Reports, 3(1), e2. https://doi.org/10.4081/dr.2011.e2